BibTeX record journals/tcom/BolotS95

download as .bib file

@article{DBLP:journals/tcom/BolotS95,
  author    = {Jean{-}Chrysostome Bolot and
               A. Udaya Shankar},
  title     = {Optimal least-squares approximations to the transient behavior of
               the stable {M/M/1} queue},
  journal   = {{IEEE} Trans. Communications},
  volume    = {43},
  number    = {234},
  pages     = {1293--1298},
  year      = {1995},
  url       = {https://doi.org/10.1109/26.380172},
  doi       = {10.1109/26.380172},
  timestamp = {Sun, 28 May 2017 13:21:28 +0200},
  biburl    = {https://dblp.org/rec/journals/tcom/BolotS95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics